# SDR MASA200500318

- Difficulty date: April 26, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 17,147 hours, 13,309 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 451
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 4,125 hours, 3,315 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6383 BIL TO PHX.  THE CREW WROTE UP THAT THE STAB TRIM CH NR 1 DISENGAGED AND WOULD NOT RESET IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT.
